# SDR AALA202411116556

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 29,917 hours, 14,342 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Knob
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAV DOOR LOCK STICKS TRAPPING PAX IN LAV. TIGHTENED THE LOOSE INSIDE DOOR SLIDING KNOB AND LUBRICATED DOOR LATCHING MECHANISM IAW AMM 52-00-00.
